# SDR DALA1052610909

- Difficulty date: November 2, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2929169
- Condition: Corroded
- Location: Bs 200 Rbl 9-47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PASSENGER CABIN FLOOR SUPPORT AT FS 200 HAS CORROSION FROM RBL 9 TO RBL 47, BEYOND LIMITS.  REPAIRED IAW SRM 51-30-2 AND 53-14-1, FIG 11.
